RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 318, Number 5, Pages 1042–1045 (Mi dan5996)  

MATHEMATICS

Iterative approximation of the solution in a finite moment problem

V. V. Vasin

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR, Sverdlovsk

Full text: PDF file (234 kB)

English version:
Doklady Mathematics, 1991, 43:3, 821–825

Bibliographic databases:
UDC: 517.983.54+519.643
Presented: Ю. С. Осипов
Received: 01.02.1991

Citation: V. V. Vasin, “Iterative approximation of the solution in a finite moment problem”, Dokl. Akad. Nauk SSSR, 318:5 (1991), 1042–1045; Dokl. Math., 43:3 (1991), 821–825

Citation in format AMSBIB
\Bibitem{Vas91}
\by V.~V.~Vasin
\paper Iterative approximation of the solution in a finite moment
problem
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 318
\issue 5
\pages 1042--1045
\mathnet{http://mi.mathnet.ru/dan5996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1121779}
\zmath{https://zbmath.org/?q=an:0783.65088}
\transl
\jour Dokl. Math.
\yr 1991
\vol 43
\issue 3
\pages 821--825


Linking options:
  • http://mi.mathnet.ru/eng/dan5996
  • http://mi.mathnet.ru/eng/dan/v318/i5/p1042

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020